| Model Number |
NM-F4450 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/31/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The probability of a manufacturing or design defect that might lead to implant replacement due to a patient's anatomical defect has been nonexistent.If additional information is received that indicates the device may have caused or contributed to the event, an additional report will be submitted.
Event or Problem Description
The healthcare professional reports that the nm-f4450 lot#0027900 implant was inserted in the patient's mouth in (b)(6) 2024.The implant was removed during placement due to pterygoid soft bone.The device was forwarded to the manufacturer.No patient-operative or post-operative complications were reported.
Additional Manufacturer Narrative
Udi related data quality updates only.